# SDR RU3A0903

- Difficulty date: February 9, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N75
- Make and model: Beech 300BEECH
- Aircraft serial: FF10
- Aircraft time: 11,041 hours, 6,092 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Cap
- Part number: 10158018311
- Condition: Loose
- Location: Hyd Reservoir
- Part time: 11,041 hours, 6,092 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB TO 14000FT, HYD LOW LIGHT ILLUMINATED.  CREW MADE A TURNBACK TO BASE, AFTER INFORMING ATC.  ABOUT 3 MINUTES AFTER THE TURN THE WARNING LT EXTINGUISHED.  CREW BACKED UP SITUATION WITH THE ABNORMAL CHECKLIST.  ON EXTENDED FINAL, USING THE BEFORE LANDING CHECKLIST, CREW NOTED A NOSE GEAR UNSAFE INDICATION.  THE CHECKLIST WAS FOLLOWED, ENDING IN A LANDING WITH A THREE GREEN DOWN AND LOCKED INDICATION, WITHOUT FURTHER PROBLEMS.  MAINTENANCE DISCOVERED LOOSE CAP ON RESERVOIR.  REPLACED CAP, CHECKED FLUID LEVEL, PERFORMED GEAR CHECK, OPS CHECKED GOOD.  RELEASED AIRCRAFT FOR SERVICE.
